RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nasonova, L V

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:47
Abstract pages:430
Full texts:157
References:18

http://www.mathnet.ru/eng/person24153
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/506974

Publications in Math-Net.Ru
1987
1. L. V. Nasonova, “On a class of functions with variable smoothness”, Trudy Mat. Inst. Steklov., 180 (1987),  163–164  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 191–192
1979
2. L. V. Nasonova, “Approximation of functions with variable smoothness in the $L_p$ metric”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 11,  48–54  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:11 (1979), 49–55
1969
3. L. V. Nasonova, “A theorem on the representation of functions by series of polynomials”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 1,  36–46  mathnet  mathscinet  zmath
4. L. V. Nasonova, “Inequalities for algebraic polynomials”, Mat. Sb. (N.S.), 78(120):1 (1969),  129–147  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:1 (1969), 119–138
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020